uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Annals of Mathematics, ISSN 0003-486X, E-ISSN 1939-8980, Vol. 172, no 3, 1949-2033 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 172, no 3, 1949-2033 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-105804DOI: 10.4007/annals.2010.172.1949OAI: oai:DiVA.org:uu-105804DiVA: diva2:222513
Available from: 2009-06-08 Created: 2009-06-08 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Strömbergsson, Andreas

Search in DiVA

By author/editor
Strömbergsson, Andreas
By organisation
Analysis and Applied Mathematics
In the same journal
Annals of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 437 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf